MAUDE Adverse Event Report: CAREFUSION EXTENSION SET; SET,ADMINISTRATION,INTRAVASCULAR

CAREFUSION EXTENSION SET; SET,ADMINISTRATION,INTRAVASCULAR
Model Number MPX9102-C
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Although requested, device has not been received.A follow up report will be submitted with failure investigation results should the device be received for evaluation.
 
Event or Problem Description
It was reported that set is leaking around end piece.

Brand Name
EXTENSION SET
Common Device Name
SET,ADMINISTRATION,INTRAVASCULAR
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key8698632
Report Number9616066-2019-01613
Device Sequence Number1888642
Product Code FPA
UDI-Device Identifier10885403237287
UDI-Public10885403237287
Combination Product (Y/N)N
Initial Reporter CountryGA
PMA/510(K) Number
K051499
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/27/2023
Device Model NumberMPX9102-C
Device Catalogue NumberMPX9102-C
Device Lot Number18047008
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/14/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1